# SDR 96ZZZX2612

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller Blade
- Condition: Split
- Location: Left Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE LEFT PROPELLER WAS FOUND DELAMINATED ON ONE BLADE.  MAINTENANCE REMOVED AND REPLACED PROPELLER.
